Wydział Matematyki i Informatyki UJ - lista publikacji

1-44 z 44.

1994

44.
Theoretical and Practical Aspects of Inverse Problems for Nonlinear Filtration Process vol. CRC/Balkema (1994), "Inverse Problems in Engineering Mechanics", CRC Press (gałąź Taylor & Francis Group)
42.
Bernstein type theorems for compact sets in Rn revisited, J. APPROX. THEORY 79 (1994), no. 2, 190--198
41.
37.
Diagonal representations of Nash functions, BULL. POLISH ACAD. SCI. MATH. 42 (1994), no. 4, 305--313
35.
A difference method with mean values, UNIV. IAGEL. ACTA MATH. (1994), no. 31, 253--263
34.
31.
Natural transformations of Lagrangians, GEOMETRY AND PHYSICS (ZDÍKOV, 1993), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 37 (1994), 41-46
29.
Properties of product preserving functors, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 69--86
28.
Some families of pseudo-processes, ANN. POLON. MATH. 60 (1994), no. 1, 33--45
27.
Birational correspondences between twistor spaces, BULL. LONDON MATH. SOC. 26 (1994), no. 2, 186--190
25.
Wojciech Kucharz, J.Bochnak
Sur les applications régulières des variétés abéliennes réelles dans S2, C. R. MATH. ACAD. SCI. PARIS 318 (1994), no. 5, 467–470
24.
Real algebraic morphisms into flag varieties, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 8 (1994), no. 3, 345–352
23.
Best approximation in spaces of bounded linear operators, DISSERTATIONES MATH. (ROZPRAWY MAT.) 330 (1994), 103 pp
22.
Grzegorz Lewicki, M.Baronti
On some constants in Banach spaces, ARCH. MATH. (BASEL) 62 (1994), no. 5, 438--444
21.
Grzegorz Lewicki, M.Baronti
Strongly unique minimal projections on hyperplanes, J. APPROX. THEORY 78 (1994), no. 1, 1--18
20.
Natural liftings of foliations to the r-tangent bundle, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 153--159
17.
Injective endomorphisms of algebraic varieties, MATH. ANN. 299 (1994), no. 4, 769--778
16.
Distality versus shadowing and expansiveness, UNIV. IAGEL. ACTA MATH. no. 31 (1994), 75--78
15.
The shadowing lemma in the linear case, UNIV. IAGEL. ACTA MATH. no. 31 (1994), 69--74
9.
Topological invariants and detection of periodic orbits, J. DIFFERENTIAL EQUATIONS 111 (1994), no. 2, 283--298
8.
Jan Stochel, J.Janas
Unbounded Toeplitz operators in the Segal-Bargmann space, II. J. FUNCT. ANAL. 126 (1994), no. 2, 418--447
6.
Localization in the implicit function theorem: the method and an application, INNOVATIVE METHODS IN NUMERICAL ANALYSIS (BRESSANONE, 1992). Appl. Numer. Math. 15 (1994), no. 2, 299--303
3.
2.
Compact leaves in minimal Riemannian foliations, INDAG. MATH. (N.S.) 5 (1994), no. 3, 375--379
1.
Compact sets in Rn admitting polynomial inequalities, TRUDY MAT. INST. STEKLOV. 203 (1994), Izbran. Voprosy Mat. Fiz. i Anal., 441--448